# SDR 00FDEA00024

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-14 - NR 3 ENGINE FIRE WARN LIGHT AND BELL CAME ON FOR AN INSTANT.  PERF ADJ AND TEST PER MM 26-11-000-5, OPS CK NORM.  RAN ENG TO T/O PWR 1.75 EPR FOR 15 MIN NO IND NOTED.  OPS CK NORM.  OK FOR SERVICE..
